# SDR 9807796612

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612US
- Make and model: Boeing 747251B
- Aircraft serial: 20357
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1473
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND SKIN DELAMINATED AND CORRODED AT LEFT BODY LANDING GEAR WHEEL WELL FS 1473, LBL 120, WL 175.  REPAIRED PER EA 66-156323.
